Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 16, 2021Broward County, Florida

NWS Miami, FL issued this special weather statement at Jun 16, 2021, 4:49 PM EDT for Broward County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2021, 4:49 PM EDT (20:49 UTC)
Expired
Jun 16, 2021, 5:30 PM EDT
In force
41 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WWUS82 KMFL 162049
SPSMFL

Special Weather Statement
National Weather Service Miami FL
449 PM EDT Wed Jun 16 2021
 
FLZ071>073-162130-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
449 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BROWARD COUNTY
UNTIL 530 PM EDT...

* At 449 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Pembroke
  Pines to 8 miles west of Intersection Krome And U.S. 27. Movement
  was north at 20 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Pembroke Pines, Miramar, Coral Springs, Davie, Plantation, Sunrise,
  Tamarac, Weston, Cooper City, Sawgrass Mills Mall, Sunshine Acres,
  Intersection I-75 And U.S. 27, Intersection I-75 And Griffin Road,
  Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
  Miami Canal, Intersection Krome And U.S. 27, East Toll Gate On
  Alligator Alley and Markham Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2624 8026 2617 8070 2592 8059 2597 8031
TIME...MOT...LOC 2049Z 195DEG 18KT 2602 8036 2598 8056 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:00 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 16, 3:00 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Miami FL
300 PM EDT Wed Jun 16 2021

.SHORT TERM...

Through Thursday

A wet and active weather pattern continues over the region today.
South Florida sits within the right entrance region of a subtropical
jet of around 55 kt, allowing for broad upper level mass divergence
to encompass much of the region. At 500 hPa, several perturbations
associated with the tail end of a long-wave trough are progressing
through upper level flow over the region , allowing for a low-level
response by enhanced veering of the winds. This is acting to enhance
the bulk shear profile and deepen PBL moisture over the area,
indicated by 20 kt effective bulk shear and surface based CAPE of
about 3600 J/kg evident from the 17Z MFL sounding. These parameters
and larger scale forcing will allow for numerous showers and
thunderstorms through this evening, with the following hazards all
possible:

-Localized street and even flash flooding possible where storms
meander or continuously develop
-Strong to severe wind gusts
-Small hail, though possibly approaching severe thresholds of 1 inch
in diameter
-Enhanced waterspout activity over the local waters and a brief
tornado possible over land areas

The primary hazard window will linger from this afternoon into the
evening, with activity expected to wane region-wide around sunset.

By tomorrow, the aforementioned sub-tropical jet progresses slightly
eastward, though still keeping a pocket of upper divergence over the
area. Boundary layer flow will back towards the east/southeast,
which will both limit moisture advection and likely cause
convergence/storm initiation zones to form moreso over the
interior. PoPs still remain around 40-50 across the region, although
QPF looks much lower region-wide due to the decreased moisture
advection and slightly less favorable synoptic environment. We will
still have to monitor for localized flooding, as any storms that
develop over recently saturated regions could quickly present
hydrologic concerns.

Temperatures today will be slightly cooler today due to increased
cloud cover associated with synoptic scale lift, as well as physical
cooling processes associated with more widespread rain. Tomorrow
should remain seasonably cooler as well mainly due to advection of a
(relatively) cooler yet moist maritime airmass.

.LONG TERM...

Thursday Night through Wednesday

With the middle to upper level trough weakening and pulling away
from the area, a surface ridge of high pressure will expand into
South Florida by Friday. This will shift the prevailing wind out of
the southeast and will act to advect in a little drier airmass
across South Florida. Southeasterly flow will act to focus the
greatest amount of shower and thunderstorm activity over the
interior and the Gulf coast areas each afternoon with peak diurnal
heating. With the arrival of Saharan Dust and the Saharan Air Layer
(SAL), lower precipitation chances appear to be in store for the
Friday to Saturday timeframe. There may be enough residual moisture
combined with insolation that will allow for afternoon showers and
thunderstorms that may develop along seabreeze interactions across
the Gulf coast and the interior.

A disturbance in the western Gulf of Mexico will begin to move
northwards in response to an upper level trough progressing
eastwards across the Central United States. While this disturbance
is forecast to pass well to the west of our region, a larger
moisture envelope may bring some additional moisture late weekend
into early next week. This will likely act to increase shower and
thunderstorm chances starting on Sunday as a more moist airmass
begins to advect into the region once again. As the disturbance
begins to move northeastwards across the Southeastern United States,
a plume of residual moisture will continue to remain present across
the region which will allow for rain chances to remain with us
through the end of the extended period. Interests in the upcoming
weekend forecast should continue to monitor the updates to the
official forecast.

&&

.AVIATION(18Z TAFS)...

MVFR conditions with intermittent IFR/LIFR conditions possible
through about 00-03Z across the region. This is due to an upper
level disturbance allowing for numerous SHRA/TSRA region-wide. A
few storms could produce strong to severe winds gusts, hail, and
tropical rain rates significantly reducing visibilities. Impact threat
window is between 18-00Z. Winds generally ESE/SE around 08-12 kt
outside of convection, becoming light and variable around 00-02Z.
VFR conditions should prevail around 00-02Z as well.

&&

.MARINE...

Scattered to numerous showers/thunderstorms are forecast to develop
across the local waters of South Florida primarily through this
afternoon and evening. Outflows from any developing storms may
produce locally enhanced wind gusts and elevated seas, as well as
frequent lightning and hail. Waterspouts will be possible across all
local waters as well, especially within any stronger thunderstorms
that develop. Showers and isolated thunderstorms will be possible
Thursday, although coverage should not be as widespread as today,
and storm intensity should trend downwards. Still, locally higher
wind gusts/seas and lightning may present hazardous conditions for
mariners Thursday. This weekend should be much drier, as a saharan
dust layer infiltrates the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            75  88  80  90 /  60  50  10  20
West Kendall     74  89  78  91 /  60  50  10  20
Opa-Locka        74  88  78  90 /  60  50  10  20
Homestead        74  88  78  89 /  70  50  10  20
Fort Lauderdale  75  87  79  89 /  60  50  10  20
N Ft Lauderdale  75  85  78  87 /  70  50  10  20
Pembroke Pines   73  86  77  89 /  60  50  10  20
West Palm Beach  73  85  76  87 /  70  50  10  20
Boca Raton       74  86  78  89 /  70  50  10  20
Naples           74  88  76  91 /  80  50  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ069>075-172>174.

AM...None.
GM...None.
&&

Tonight/Thursday and Aviation/Marine...Bhatti
Thursday Night through Wednesday...Hadi

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 16, 4:23 PM EDT, 26 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
423 PM EDT Wed Jun 16 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170830-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
423 PM EDT Wed Jun 16 2021

...A Few Strong To Severe Storms Possible This Evening...

...Flood Watch In Effect For Southern Areas Of South Florida
Through This Evening...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Flooding: Heavy rainfall from thunderstorms may lead to flooding
over urbanized and poorly drained areas along the east and west coast
through this evening. A Flood Watch is in effect for Broward, Miami-
Dade, Collier, and Mainland Monroe Counties through this evening.

Thunderstorms: Numerous showers and thunderstorms will develop once
again through this evening. Some of these thunderstorms could become
strong to severe containing gusty winds, frequent lightning, and
hail up to quarter size. An isolated severe storm or two is possible.

Hail: Hail up to quarter size is possible with the strongest storms
through this evening.

Wind: The strongest thunderstorms could produce
wind gusts in excess of 50 mph.

Tornadoes: There could be one or two isolated weak tornadoes this
afternoon with the strongest storms especially over the east coast
metro areas of South Florida.

Waterspouts: Waterspouts are possible across the local waters of
South Florida today.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A chance of showers and thunderstorms remains in place through at
least Thursday. The primary impacts from thunderstorms will be gusty
winds, lightning, and the potential for localized flooding. This
weekend should be drier as Saharan dust infiltrates the region and
reduces rainfall chances across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed this afternoon especially over the
eastern areas of South Florida. Spotters are encouraged to report
high wind, hail, and flooding to the National Weather Service
forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 16, 3:24 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
324 PM EDT Wed Jun 16 2021

FLZ063-162000-
Glades FL-
324 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST GLADES COUNTY UNTIL
400 PM EDT...

* At 323 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Moore Haven, moving northeast
  at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Clewiston and Moore Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

If on or near the water, move indoors or inside a vehicle. If you can
hear thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 2696 8098 2695 8100 2689 8100 2688 8091
      2680 8083 2676 8093 2677 8094 2677 8110
      2680 8113 2700 8103
TIME...MOT...LOC 1923Z 224DEG 7KT 2680 8105

RAG
Local storm report, Jun 16, 3:31 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT WED JUN 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     2 S JUPITER             26.90N 80.10W
06/16/2021  M43 MPH          PALM BEACH         FL   MESONET

            MESONET STATION DW1582 JUPITER REPORTED A
            WIND GUST OF 43MPH AT 3:13PM. ELEVATION IS 8
            FEET.

&&

HADI
Special weather statement, Jun 16, 3:59 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
359 PM EDT Wed Jun 16 2021

FLZ073-074-173-162045-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
359 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
445 PM EDT...

* At 359 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Intersection Krome And Kendall Drive to near Miccosukee Resort.
  These storms were nearly stationary.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Kendall, The Redland, Doral, Sweetwater, West Miami, Westchester,
  Richmond West, Fountainbleau, Richmond Heights, Country Walk,
  Kendale Lakes, Zoo Miami, The Hammocks, Coral Terrace, Olympia
  Heights, West Kendall, Intersection Krome And Kendall Drive,
  Miccosukee Resort, Sunset and The Crossings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2553 8041 2569 8072 2591 8058 2576 8029
TIME...MOT...LOC 1959Z 341DEG 1KT 2570 8048 2577 8058

Weinman
Special weather statement, Jun 16, 4:15 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
415 PM EDT Wed Jun 16 2021

FLZ071>074-162100-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
415 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
SOUTH CENTRAL BROWARD COUNTIES UNTIL 500 PM EDT...

* At 415 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Miccosukee Resort, or 12 miles
  west of Hialeah, moving north at 20 mph.

* Nickel size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  Hialeah, Pembroke Pines, Miramar, Doral, Miami Lakes, Cooper City,
  Hialeah Gardens, Sweetwater, Medley, Fountainbleau, Palm Springs
  North, Miccosukee Resort, Country Club, Pennsuco, Tamiami,
  Intersection Krome And U.S. 27, University Park, Westchester, Miami
  International Airport and Olympia Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2576 8032 2572 8059 2600 8072 2604 8029
TIME...MOT...LOC 2015Z 164DEG 17KT 2582 8049

Weinman
Local storm report, Jun 16, 4:47 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT WED JUN 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 S JUPITER             26.90N 80.10W
06/16/2021  E0.25 INCH       PALM BEACH         FL   PUBLIC

            SOCIAL MEDIA REPORT OF PEA-SIZED HAIL IN THE
            JUPITER AREA AROUND 3PM.

&&

HADI
Special weather statement, Jun 16, 4:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
449 PM EDT Wed Jun 16 2021

FLZ071>073-162130-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
449 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BROWARD COUNTY
UNTIL 530 PM EDT...

* At 449 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Pembroke
  Pines to 8 miles west of Intersection Krome And U.S. 27. Movement
  was north at 20 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Pembroke Pines, Miramar, Coral Springs, Davie, Plantation, Sunrise,
  Tamarac, Weston, Cooper City, Sawgrass Mills Mall, Sunshine Acres,
  Intersection I-75 And U.S. 27, Intersection I-75 And Griffin Road,
  Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
  Miami Canal, Intersection Krome And U.S. 27, East Toll Gate On
  Alligator Alley and Markham Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2624 8026 2617 8070 2592 8059 2597 8031
TIME...MOT...LOC 2049Z 195DEG 18KT 2602 8036 2598 8056

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:29 PM EDTSpecial Marine WarningMFL46 min
Jun 16, 2:13 AM EDTFlood WatchMFLBroward, Collier, Miami-Dade, Monroe38 hr
Jun 16, 11:38 AM EDTSpecial Marine WarningMFL67 min
Jun 16, 12:13 PM EDTSpecial Marine WarningMFL62 min
Jun 16, 12:14 PM EDTAreal Flood AdvisoryMFLMiami-Dade112 min
Jun 16, 12:36 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 16, 12:41 PM EDTSpecial Marine WarningMFL64 min
Jun 16, 12:43 PM EDTSpecial Weather StatementMFLBroward62 min
Jun 16, 1:07 PM EDTSpecial Marine WarningMFL53 min
Jun 16, 1:10 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach27 min
Jun 16, 1:14 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 16, 1:16 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Jun 16, 1:32 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 16, 1:37 PM EDTSpecial Weather StatementMFLBroward53 min
Jun 16, 1:40 PM EDTSpecial Marine WarningMFL65 min
Jun 16, 1:42 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 16, 1:44 PM EDTSpecial Marine WarningMFL46 min
Jun 16, 1:44 PM EDTSpecial Weather StatementMFLCollier, Hendry61 min
Jun 16, 2:01 PM EDTSpecial Marine WarningMFL89 min
Jun 16, 2:15 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 16, 2:20 PM EDTSpecial Marine WarningMFL85 min
Jun 16, 2:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 16, 2:35 PM EDTSpecial Weather StatementMFLHendry55 min
Jun 16, 2:44 PM EDTSpecial Marine WarningMFL46 min
Jun 16, 3:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 16, 3:15 PM EDTSpecial Marine WarningMFL2 hr
Jun 16, 3:24 PM EDTSpecial Weather StatementMFLGlades36 min
Jun 16, 3:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade6 hr
Jun 16, 3:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jun 16, 4:15 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 16, 4:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 16, 4:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jun 16, 5:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 16, 5:44 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jun 16, 6:51 PM EDTSpecial Weather StatementMFLMiami-Dade39 min
Jun 16, 6:56 PM EDTSpecial Marine WarningMFL2 hr
Jun 16, 7:22 PM EDTSpecial Weather StatementMFLMonroe68 min
Jun 16, 7:30 PM EDTSpecial Marine WarningMFL2 hr
Jun 16, 7:36 PM EDTSpecial Weather StatementMFLCollier69 min
Jun 16, 7:59 PM EDTSevere Thunderstorm WarningMFLMiami-Dade30 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.